Alert archive / Indiana / Small Craft Advisories in 2013
Small Craft Advisory 57, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Sep 1, 2013, 3:53 AM EDT. It took effect at Sep 2, 2013, 5:00 AM EDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Sep 1, 2013, 3:53 AM EDT (07:53 UTC)
- In effect from
- Sep 2, 2013, 5:00 AM EDT
- Expired
- Sep 3, 2013, 4:00 AM EDT
- In force
- 23 hr
- Issued by
- NWS Northern Indiana
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Sep 1, 3:28 AM EDT, 25 minutes earlier.
Area forecast discussion, Sep 1, 3:28 AM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 328 AM EDT SUN SEP 1 2013 .SYNOPSIS... ISSUED AT 820 PM EDT SAT AUG 31 2013 PATCHY MORNING FOG...LOCALLY DENSE IN LOW LYING RURAL AREAS WILL LIFT INTO A MOSTLY CLOUDY SKY AFTER SUNRISE. PARTLY CLOUDY SKIES THIS AFTERNOON WILL BOOST TEMPERATURES INTO THE LOW TO MID 80S. A WEAK COLD FRONT WILL SWEEP THROUGH THE AREA TONIGHT BRINGING A SMALL CHANCE FOR SHOWERS AND THUNDERSTORMS MAINLY LATE THIS AFTERNOON AND EVENING. MUCH COOLER AND DRIER AIR WILL FOLLOW ON MONDAY. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 321 AM EDT SUN SEP 1 2013 TRICKY FCST THIS PD WHICH IS NO DOUBT AMPLIFIED IN MYRIAD SOLUTION BASE PRESENT IN CONVN ALLOWING MODEL GUIDANCE FOR THIS AFTN/EVENING. OTHER THAN APCHG SW TROUGH DIGGING THROUGH NRN MN ATTM...SFC PATTN ACRS THE SRN LAKES REMAINS WASHED OUT WITHIN WEAK OUTFLW BUBBLE. AT FIRST GLANCE IT WOULD SEEM CONVN SHLD FIRE TIMED TO DIURNAL HEATING ALG/IMMEDIATELY AHD OF ADVG SFC TROUGH LT THIS AFTN AND CONT EWD THIS EVENING. HWVR SUBSTANTIALLY VEERED LL FLW NWWD OF INTENSE CONV CLUSTER DIVING SEWD OUT OF SWRN IN INTO KY PROBLEMATIC GIVEN HIGHER LAT TRAJECTORY OF NRN MN SW TROUGH TRACKING EWD THROUGH SRN ONTARIO TONIGHT. THUS IT WOULD SEEM W/CONVLY OVERTURNED LL THETA-E RIDGE ACRS THE WRN OH VALLEY AND POOR RTN LL FLW COMPONENT XPCD THIS AFTN...SUFFICIENT DESTABILIZATION IS HIGHLY IN DOUBT. THUS COMBINED W/GENERALLY POORLY FORCED ENVIRONMENT PER MODEL TRENDED WKR HGT FALLS ALOFT THIS FAR SOUTH...HAVE ALOT OF DOUBT AS TO VALIDITY OF GOING POPS THIS AFTN/EVE. CERTAINLY WILL NOT BUCK PRIOR FCST HIGHER AS CONCURRENT MOS POP NOSE DIVE WOULD PORTEND CONV FAILURE SANS SRN/SERN AREAS WHERE LTR TIMING OF APCHG SFC TROUGH FVRS A BIT BTR RECOVERY WITHIN OTRWS CAPPED AIRMASS. REGARDLESS DEEPENING MID LVL TROUGH THROUGH ERN CANADA INTO TUE WILL INITIATE BREAKDOWN OF UNSEASONABLY WARM THERMAL RIDGE OF LATE BEGINNING TONIGHT AND YIELDING SEASONABLY COOL TEMPS LONGER TERM. && .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 321 AM EDT SUN SEP 1 2013 DULL/QUIET WEATHER PATTERN IN STORE FOR NEXT WEEK AS THE LOCAL AREA BECOMES SITUATED IN SUBSIDENT SOUTHWEST PERIPHERY OF AN EASTERN CANADA/NORTHEAST US LONGWAVE TROUGH. A SEASONABLY COOL AND COMFORTABLE CANADIAN AIRMASS WILL ADVECT IN ON MONDAY BEHIND SUNDAY NIGHT'S COLD FRONT...WITH THIS DRY/STABLE CP AIRMASS LINGERING OVER THE AREA TUESDAY INTO WEDNESDAY AS A LOW LEVEL ANTICYCLONE BUILDS INTO THE REGION. A WEAK/SHALLOW BACKDOOR FRONT MAY SURVIVE INTO THE SOUTHERN GREAT LAKES REGION BY AROUND THURSDAY...WITH ANOTHER SOMETIME NEXT WEEKEND AS SEVERAL LOW AMPLITUDE SHORTWAVES TRACK THROUGH SOUTHEAST CANADA IN STRONGER NW FLOW. OPTED TO RETAIN A DRY FCST THESE PERIODS GIVEN LACKING FORCING AND MOISTURE RETURN (ESPECIALLY THURSDAY). OTHERWISE...MODELS SUGGEST TEMPERATURES WILL MODERATE BACK CLOSER TO NORMAL LATER IN THE WEEK INTO NEXT WEEKEND AS FLOW FLATTENS SOMEWHAT. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 321 AM EDT SUN SEP 1 2013 SUBSIDENCE ALG NRN EDGE OF CIRRUS SHIELD ASSOCD W/WKNG CONV CLUSTER DROPPING INTO NRN KY AIDING BREAKUP OF ACCAS DECK ACRS NRN IN. HWVR CLRG LEADING TO RAPID COOLING WITHIN OUTFLW BUBBLE AND CORRESPONDING LIFR DVLPMNT OVR NW IN. W/SUBSIDENT INVERSION IN PLACE AND MOIST BNDRY LYR WILL HAVE TO MAKE AMENDS AT SOME POINT FOLLOWING TRENDS THROUGH THIS MORNING. OTRWS INCREASING MIXING AHD OF APCHG SFC TROUGH THIS AFTN WILL LEAD TO VFR CONDS. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...MURPHY SHORT TERM...T LONG TERM...STEINWEDEL AVIATION...T VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Aug 31, 3:30 PM EDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 330 PM EDT SAT AUG 31 2013 MIZ078>081-011930- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE- INCLUDING THE CITIES OF...DOWAGIAC...CASSOPOLIS...STURGIS... THREE RIVERS...COLDWATER...HILLSDALE 330 PM EDT SAT AUG 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TONIGHT. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON AND EVENING. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ004>009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016- 024-025-011930- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...BRYAN...WAUSEON...ARCHBOLD... DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA... VAN WERT...DELPHOS...LIMA 330 PM EDT SAT AUG 31 2013 /230 PM CDT SAT AUG 31 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...TONIGHT THERE IS CHANCE FOR THUNDERSTORMS THROUGH TONIGHT. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON AND EVENING. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-011930- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 330 PM EDT SAT AUG 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THROUGH TONIGHT. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON AND EVENING. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE INZ003-011930- LA PORTE- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE 230 PM CDT SAT AUG 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THROUGH TONIGHT. NO SEVERE WEATHER IS EXPECTED. A MODERATE RISK FOR RIP CURRENTS WILL EXIST ON AREA BEACHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON AND EVENING. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. A HIGH RISK OF RIP CURRENTS IS EXPECTED TO DEVELOP MONDAY AND CONTINUE INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX MIZ077-011930- BERRIEN- INCLUDING THE CITIES OF...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN 330 PM EDT SAT AUG 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THROUGH TONIGHT. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON AND EVENING. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. A HIGH RISK OF RIP CURRENTS IS EXPECTED TO DEVELOP MONDAY AND CONTINUE INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 3:54 AM EDT | Beach Hazards Statement | IWX | 48 hr |
Nearby
Small Craft Advisories in Indiana, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.